# SDR GTIA2018090202827

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 22,156 hours, 10,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA'S REPORTED WET SOCK MUSTY SMELL IN AIRCRAFT. PERFORMED TSM 05-50-00 PERFORMED ENGINE RUN 5 MIN WITH FLIGHT CREW IN IDLE NO FAULTS NOTED AC OK FOR CONTINUE AWT.
